Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 143, Number 2
HTML articles powered by AMS MathViewer

Explicit free groups in division rings
J. Z. Gonçalves and D. S. Passman PDF
Proc. Amer. Math. Soc. 143 (2015), 459-468
Cluster algebras and symmetric matrices
Ahmet I. Seven PDF
Proc. Amer. Math. Soc. 143 (2015), 469-478
Bilateral series and Ramanujan’s radial limits
J. Bajpai, S. Kimport, J. Liang, D. Ma and J. Ricci PDF
Proc. Amer. Math. Soc. 143 (2015), 479-492
Regularity bounds for Koszul cycles
Aldo Conca and Satoshi Murai PDF
Proc. Amer. Math. Soc. 143 (2015), 493-503
Vector valued formal Fourier-Jacobi series
Jan Hendrik Bruinier PDF
Proc. Amer. Math. Soc. 143 (2015), 505-512
Containments of symbolic powers of ideals of generic points in $\mathbb {P}^3$
Marcin Dumnicki PDF
Proc. Amer. Math. Soc. 143 (2015), 513-530
Modules of higher order invariants
Frank D. Grosshans and Sebastian Walcher PDF
Proc. Amer. Math. Soc. 143 (2015), 531-542
Virtually splitting the map from $\operatorname {Aut}(G)$ to $\operatorname {Out}(G)$
Mathieu Carette PDF
Proc. Amer. Math. Soc. 143 (2015), 543-554
Bounding the projective dimension of a squarefree monomial ideal via domination in clutters
Hailong Dao and Jay Schweig PDF
Proc. Amer. Math. Soc. 143 (2015), 555-565
Degenerate hyperbolic equations with lower degree degeneracy
Qing Han and Yannan Liu PDF
Proc. Amer. Math. Soc. 143 (2015), 567-580
Inner functions with derivatives in the weak Hardy space
Joseph A. Cima and Artur Nicolau PDF
Proc. Amer. Math. Soc. 143 (2015), 581-594
Solution of paraxial wave equation for inhomogeneous media in linear and quadratic approximation
Alex Mahalov and Sergei K. Suslov PDF
Proc. Amer. Math. Soc. 143 (2015), 595-610
Wolff’s theorem on ideals for matrices
Caleb D. Holloway and Tavan T. Trent PDF
Proc. Amer. Math. Soc. 143 (2015), 611-620
Parabolic comparison principle and quasiminimizers in metric measure spaces
Juha Kinnunen and Mathias Masson PDF
Proc. Amer. Math. Soc. 143 (2015), 621-632
On the $p$-adic Second Main Theorem
Aaron Levin PDF
Proc. Amer. Math. Soc. 143 (2015), 633-640
A new quantitative two weight theorem for the Hardy-Littlewood maximal operator
Carlos Pérez and Ezequiel Rela PDF
Proc. Amer. Math. Soc. 143 (2015), 641-655
Hyperbolicity, transitivity and the two-sided limit shadowing property
Bernardo Carvalho PDF
Proc. Amer. Math. Soc. 143 (2015), 657-666
Dynamic Littlewood-type inequalities
Ravi Agarwal, Martin Bohner and Samir Saker PDF
Proc. Amer. Math. Soc. 143 (2015), 667-677
One-box conditions for Carleson measures for the Dirichlet space
Omar El-Fallah, Karim Kellay, Javad Mashreghi and Thomas Ransford PDF
Proc. Amer. Math. Soc. 143 (2015), 679-684
Benedetto’s trick and existence of rational preperiodic structures for quadratic polynomials
Xander Faber PDF
Proc. Amer. Math. Soc. 143 (2015), 685-694
Critical points of random polynomials with independent identically distributed roots
Zakhar Kabluchko PDF
Proc. Amer. Math. Soc. 143 (2015), 695-702
Skew product attractors and concavity
Lluís Alsedà and Michał Misiurewicz PDF
Proc. Amer. Math. Soc. 143 (2015), 703-716
Universal convexity and universal starlikeness of polylogarithms
Andrew Bakan, Stephan Ruscheweyh and Luis Salinas PDF
Proc. Amer. Math. Soc. 143 (2015), 717-729
Hyperbolicity and exponential long-time convergence for space-time periodic Hamilton-Jacobi equations
Héctor Sánchez-Morgado PDF
Proc. Amer. Math. Soc. 143 (2015), 731-740
Multiple lattice tiles and Riesz bases of exponentials
Mihail N. Kolountzakis PDF
Proc. Amer. Math. Soc. 143 (2015), 741-747
Entropy criteria and stability of extreme shocks: a remark on a paper of Leger and Vasseur
Benjamin Texier and Kevin Zumbrun PDF
Proc. Amer. Math. Soc. 143 (2015), 749-754
Convex harmonic mappings are not necessarily in $h^{1/2}$
Alexandru Aleman and María J. Martín PDF
Proc. Amer. Math. Soc. 143 (2015), 755-763
Attracting sets on surfaces
J. Iglesias, A. Portela, A. Rovella and J. Xavier PDF
Proc. Amer. Math. Soc. 143 (2015), 765-779
The polar cone of the set of monotone maps
Fabio Cavalletti and Michael Westdickenberg PDF
Proc. Amer. Math. Soc. 143 (2015), 781-787
Dispersion dynamics for the defocusing generalized Korteweg-de Vries equation
Stefan Steinerberger PDF
Proc. Amer. Math. Soc. 143 (2015), 789-800
Symmetric products of the line: Embeddings and retractions
Leonid V. Kovalev PDF
Proc. Amer. Math. Soc. 143 (2015), 801-809
On measure expansive diffeomorphisms
M. J. Pacifico and J. L. Vieitez PDF
Proc. Amer. Math. Soc. 143 (2015), 811-819
On the Gaussian behavior of marginals and the mean width of random polytopes
David Alonso-Gutiérrez and Joscha Prochno PDF
Proc. Amer. Math. Soc. 143 (2015), 821-832
An Alexander-type duality for valuations
Karim A. Adiprasito and Raman Sanyal PDF
Proc. Amer. Math. Soc. 143 (2015), 833-843
A metric characterization of Carnot groups
Enrico Le Donne PDF
Proc. Amer. Math. Soc. 143 (2015), 845-849
Stability of spacelike hypersurfaces in de Sitter space
Shicheng Zhang PDF
Proc. Amer. Math. Soc. 143 (2015), 851-857
Limitations on representing $\mathcal {P}(X)$ as a union of proper subalgebras
L. Š. Grinblat PDF
Proc. Amer. Math. Soc. 143 (2015), 859-868
Cohesive avoidance and strong reductions
Damir D. Dzhafarov PDF
Proc. Amer. Math. Soc. 143 (2015), 869-876
Discontinuity of multiplication and left translations in $\beta G$
Yevhen Zelenyuk PDF
Proc. Amer. Math. Soc. 143 (2015), 877-884
Positive stable densities and the bell-shape
Thomas Simon PDF
Proc. Amer. Math. Soc. 143 (2015), 885-895
A modified Riemann zeta distribution in the critical strip
Takashi Nakamura PDF
Proc. Amer. Math. Soc. 143 (2015), 897-905
Signatures, Heegaard Floer correction terms and quasi–alternating links
Paolo Lisca and Brendan Owens PDF
Proc. Amer. Math. Soc. 143 (2015), 907-914